# SDR DALA2016110808646

- Difficulty date: April 10, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 69,195 hours, 51,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 1338, X 18-54. UPPER CAP OF BEAM REPLACED.
